# SDR DHL2007367509

- Difficulty date: August 3, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INNER FLAP O/B UPPER SURFACE SKIN HAS GOUGE.  CUT OUT DAMAGED AREA 3/4" BY 2" IAW A300 SRM 57-50-00.  REMOVED DOUBLER REPAIR AT LT WING INNER FLAP O/B UPPER SURFACE IAW A300 SRM 57-50-00.  FABBED NEW DOUBLER REPAIR FROM 2024T3 .063" PO NR 043258 IAW A300 TD205/2007.  PERFORMED HFEC INSP OF CUT OUT EDGES IAW A300 NDT 51-30-0 PART 5.  NO CRACKS FOUND.  OK TO INSTALL NEW REPAIR.  INSTALLED NEW REPAIR IAW A300 SRM 57-50-00.
